# SDR F3LA2010072500513

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 21,487 hours, 10,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: D5367424200000
- Part serial: NSN
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK NON ROUTINE N0473, AFT CARGO FLOOR PANEL 151VG HAS 7 PUNCTURES.  FABRICATED AND REPLACEMENT PANEL IAW MCG IRM 9701 REV G.
